# SDR UPS06446472

- Difficulty date: March 13, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW LT SIDEWALL PANEL BS305 WL150 1EA FASTENERS HOLE SUPPORT CRACK, CRACK LENGTH 1/16".  NWW LHS SIDEWALL PANEL REPAIRED AT BS302-310.5 WL143-156 AREA AS PER SRM 53-10-04  FIG116 SUBSEQUENT INSPECTION ARE NECESSARY FOR CATEGORY B REPAIR REFER TO TABLE 2 FOR INSPECTION REQUIREMENTS.
